Unintentional Epidural Anesthesia Mimicking Cauda Equina Syndrome from Suprafascial Injection of Liposomal Bupivacaine After Lumbar Foraminotomy: A Case Report.
Аннотация
CASE: This case report describes a 46-year-old woman undergoing right-sided L5 to S1 decompression who received liposomal bupivacaine (LB) for postoperative analgesia and developed unintentional epidural anesthesia with symptoms mimicking cauda equina syndrome. The patient's symptoms resolved 72 hours postoperatively, approximately the length that LB typically lasts. At the 16-month follow-up, the patient demonstrated complete neurological function with no lower extremity strength or sensation deficits.
CONCLUSIONS
Tracking of LB into the epidural space after lumbar surgery may cause transient epidural anesthesia with symptoms that mimic cauda equina syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.